# SDR IPXA2023030691575

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 87,708 hours, 19,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEXIT HANDLE AT L1 WILL NOT RELAESE ON THE OUTSIDE OF THE A/C. UNABLE TO CLOSE L1 DOOR FOM THE OUTSIDE.REMOVED INTERIOR DOOR LINING PARTIALLY. DOOR INTERIOR HANDLE WAS NOT REMOVED AMM TASK 52-12-02-004-001, REV 138.02. FOUND SCREW FOR SECONDARY CAPTURE LEVER LOOSE. REINSTALLED DOORWAY LINNING AND SECONDARY CAPRTURE LEVER PER AMM 52-12-02-404-025, REV 138.02. L1 DOOR OPENED AND CLOSED FROM INSIDE AND
